American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Michael Larsen and Aner Shalev. On the distribution of values of certain word maps. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] W. M. Kantor and K. Magaard. Black box exceptional groups of Lie type. Trans. Amer. Math. Soc. 365 (2013) 4895-4931.
Abstract, references, and article information   
View Article: PDF

[3] Massimiliano Patassini. On the irreducibility of the Dirichlet polynomial of an alternating group. Trans. Amer. Math. Soc. 365 (2013) 4041-4062.
Abstract, references, and article information   
View Article: PDF

[4] Shelly Garion and Aner Shalev. Commutator maps, measure preservation, and $T$-systems. Trans. Amer. Math. Soc. 361 (2009) 4631-4651. MR 2506422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Gluck and Kay Magaard. The extraspecial case of the $k(GV)\;$ problem. Trans. Amer. Math. Soc. 354 (2002) 287-333. MR 1859277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shreeram S. Abhyankar and Nicholas F. J. Inglis. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001) 2941-2969. MR 1828480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shreeram S. Abhyankar. Galois embeddings for linear groups. Trans. Amer. Math. Soc. 352 (2000) 3881-3912. MR 1650057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Saxl, Saharon Shelah and Simon Thomas. Infinite products of finite simple groups. Trans. Amer. Math. Soc. 348 (1996) 4611-4641. MR 1376555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexandre V. Borovik, Laszlo Pyber and Aner Shalev. Maximal subgroups in finite and profinite groups. Trans. Amer. Math. Soc. 348 (1996) 3745-3761. MR 1360222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shreeram S. Abhyankar. Further Nice Equations for Nice Groups. Trans. Amer. Math. Soc. 348 (1996) 1555-1577. MR 1348146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark R. Sepanski. $L\sb 2(q)$ and the rank two Lie groups: their construction in light of Kostant's conjecture . Trans. Amer. Math. Soc. 347 (1995) 3983-4021. MR 1308021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. A. Miller. Errata: ``Determination of all the groups of order $p\sp m$ which contain the abelian group of type $(m-2,1),\ p$ being any prime'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 3, 259--272; 1500568] . Trans. Amer. Math. Soc. 3 (1902) 499-500. MR 1500449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Leonard Eugene Dickson. Determination of an abstract simple group of order $2\sp 7\cdot3\sp 6\cdot 5\cdot 7$ holoedrically isomorphic with a certain orthogonal group and with a certain hyperabelian group . Trans. Amer. Math. Soc. 1 (1900) 353-370. MR 1500543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Leonard Eugene Dickson. Errata: ``Determination of an abstract simple group of order $2\sp 7\cdot3\sp 6\cdot5\cdot7$ holoedrically isomorphic with a certain orthogonal group and with a certain hyperabelian group'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 353--370; 1500543] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1